# SDR AALA202510140621

- Difficulty date: August 5, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5337095021000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN HOLE LOCATED ON FUSELAGE AT FR35 AND STGR 30 LH. (CRACK: 0.125 INCH). MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON HOLE 2 LOC FR 35 AT LEVEL STGR 30LH IAW EA 367091.
